# SDR AALA202206090381

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 55,862 hours, 35,024 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY SMOKE DETECTOR WITH EICAS MESSAGE NO SMOKE OR HEAT DETECTED BY CABIN CREW INDICATION EXTINGUISHED IN A FEW SECONDS. MAINTENANCE ACCOMPLISHED A SATISFACTORY LAVATORY SMOKE DETECTOR TEST PER AMM 26-17-00.
